# SDR UALA2012092005323

- Difficulty date: September 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 66,555 hours, 11,651 cycles
- Engine: Pwa PW4077
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 15441007
- Part serial: 373
- Condition: Faulty
- Location: Rt Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYSTEM EICAS MESSAGE.  NEEDS RIGHT INBOARD FLAPERON ACTUATOR REPLACED.  REPLACED RIGHT FLAPERON INBOARD ACTUATOR AS PER AMM.  ALL REQUIRED MAT TEST PASSED OPS AND LEAK CHECK ACCOMPLISHED.  NO LEAKS NOTED, ALL INDICATIONS NORMAL NOW.
